Somethings making me **** my brains out...

  1. PESCIENCE.com
    Board Sponsor
    nattydisaster's Avatar
    Stats
    6'0"  0 lbs.
    Join Date
    Mar 2008
    Posts
    10,132
    Answers
    7

    Somethings making me **** my brains out...


    Today i started an entirely new supp regimine. I am taking the following, all in which i havn't taken in forever.

    Fish Oil
    ADAM multivitamin
    NOW digestive enzyme
    NOW Choline and Inositol
    Mix of Creatine mono/taurine/Beta Alanine/Arginine/ALCAR/Idebenone

    About an hour after my protein shake i think i **** it out completely. 4 hours later i think i **** it out again. What the hell? Ill give it another day...maybe my fish oil is bad, its pretty old.

  2. Registered User
    alwaysgaining's Avatar
    Stats
    6'1"  215 lbs.
    Join Date
    Oct 2007
    Posts
    1,299
    Answers
    0


    Mix of Creatine mono/taurine/Beta Alanine/Arginine/ALCAR/Idebenone


    look into these for you culprit
  3. Banned
    crazyfool405's Avatar
    Stats
    5'10"  198 lbs.
    Join Date
    May 2008
    Posts
    7,431
    Answers
    0


    creatine mono did it to me, ill never forget that 4th of july lol

    i was pissing out my ass for like 12 hours

    it goes away, when u get used to it.
    •   
       

  4. Registered User
    LiveWire224's Avatar
    Stats
    6'3"  230 lbs.
    Join Date
    Aug 2008
    Age
    37
    Posts
    543
    Answers
    0


    I second the Cre-Mono

    Nothing like going #1 outta the #2 Shute!! LOL
  5. Bananas
    Board Sponsor
    TripDog's Avatar
    Stats
    5'10"  201 lbs.
    Join Date
    Mar 2006
    Posts
    10,084
    Answers
    0


    Def the creatine!!!
    The LORD is my rock, my fortress, and my savior; my God is my rock, in whom I find protection. He is my shield, the power that saves me, and my place of safety.-Psalm 18:2
  6. Registered User
    Rhyno's Avatar
    Stats
    6'0"  185 lbs.
    Join Date
    Feb 2008
    Age
    28
    Posts
    667
    Answers
    0


    It could be the taurine as well. I've never had a problem with creatine but too much taurine and I'm... I wouldn't rule out the creatine tho; as the other guys can account for, it has been known to cause GI ditress (e.g. the sh*ts). Have you taken mono before without the bathroom issues?
  7. Registered User
    wontdie's Avatar
    Join Date
    Jun 2007
    Posts
    277
    Answers
    0


    Yeah, I think it could be taurine too. Too much taurine would do that for me.

    Quote Originally Posted by Rhyno View Post
    It could be the taurine as well. I've never had a problem with creatine but too much taurine and I'm... I wouldn't rule out the creatine tho; as the other guys can account for, it has been known to cause GI ditress (e.g. the sh*ts). Have you taken mono before without the bathroom issues?
  8. PESCIENCE.com
    Board Sponsor
    nattydisaster's Avatar
    Stats
    6'0"  0 lbs.
    Join Date
    Mar 2008
    Posts
    10,132
    Answers
    7


    im only taking 3g of taurine, split into 2 doses. Idk...but holy shiet. (pun intended). You guys think this will go away? I might stick to half the normal amount for a week for my body to adjust.
  9. Banned
    crazyfool405's Avatar
    Stats
    5'10"  198 lbs.
    Join Date
    May 2008
    Posts
    7,431
    Answers
    0


    did u do a laoding phase for the creatine mono?
  10. PESCIENCE.com
    Board Sponsor
    nattydisaster's Avatar
    Stats
    6'0"  0 lbs.
    Join Date
    Mar 2008
    Posts
    10,132
    Answers
    7


    nope just 10g, split into 5g pre 5g post. Maybe it was because i started taking everything at full throttle in one day. Im gonna go halves on everything this week and see what happens
  11. Registered User
    LatSpread's Avatar
    Join Date
    Oct 2007
    Posts
    999
    Answers
    0


    Quote Originally Posted by nattydisaster View Post
    im only taking 3g of taurine, split into 2 doses. Idk...but holy shiet. (pun intended). You guys think this will go away? I might stick to half the normal amount for a week for my body to adjust.
    it'll certainly go away within a week of your body getting used to it.
  12. Registered User
    Pemmican's Avatar
    Stats
    5'10"  203 lbs.
    Join Date
    Sep 2008
    Posts
    142
    Answers
    0


    its the creatine man...i just loaded for the past few days and I have had the worst sh!ts and gas. I feel your pain!!! Don't worry though, it'll pass. Good luck
  •   

      
     

Similar Forum Threads

  1. somethings blowing me up
    By cheezscott in forum Supplements
    Replies: 6
    Last Post: 10-13-2008, 06:34 PM
  2. 30 Somethings Earn Less Than Their Dads !!!
    By anabolicrhino in forum News and Articles
    Replies: 3
    Last Post: 05-30-2007, 05:13 PM
  3. Erotic Images Rev Up Women's Brains
    By yeahright in forum News and Articles
    Replies: 11
    Last Post: 07-09-2006, 07:19 AM
  4. Replies: 7
    Last Post: 01-18-2005, 04:22 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in